# SDR ASAA2021012933979

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,846 hours, 11,490 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Master Caution
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFFROLL AFTER HITTING TOGA BUT BEFORE ENGINES WERE STABILIZED AT 2TK BUMP POWER, THE MASTER CAUTION LIGHT ILLUMINATED. AFTER A VERY QUICK SCAN OF THE OVERHEAD PANEL, CAPT ABORTED TAKEOFF. NO ASSOCIATED LIGHTS ON THE SIX-PACK AND NO LIGHTS ON OVERHEAD PANEL WERE OBSERVED. AFTER ABORTING T/O THE MASTER CAUTION LIGHTS EXTINGUISHED. GROUNDED - YES. FMC FFR LOGGED MULTIPLE RIGHT SIDE FAULTS ON LAST 3 LEGS. ACCOMPLISHED FMC BITE REF B737-800 AMM 34-61 TASK 801 WITH NO FAULTS FOUND. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00-700-801 WITH NO FAULTS FOUND. ALL TEST PASS. GROUND VERIFICATION SUCCESSFUL.
